MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD

LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Model Number 1375.15.610
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to disassembly of components.Baseplate and glenoid peg seemed to have disassociated, 5 months after surgery (exact date of the previous surgery is unknown).Patient was experiencing pain.The following component was removed and replaced with new one: smr glenoid baseplate standard (part code 1375.15.610, lot number 2218374, sterilization (b)(4).During revision surgery, the following reverse components were implanted as well: smr connector + screw small/std (part code 1374.15.310, lot number 2127512, sterilization (b)(4), smr glenosphere dia.40mm (part code 1374.09.121, lot number 2500906, sterilization (b)(4).Smr reverse liner (part code 1365.50.815, lot number 23at488, sterilization (b)(4).The patient is a male, date of birth (b)(6)1957.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the component involved in this event, no pre-existing anomaly was found out in the (b)(4) items belonging to the lot number 2218374.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to disassembly of components.Baseplate and glenoid peg seemed to have disassociated, 5 months after surgery (exact date of the previous surgery is unknown).Patient was experiencing pain.The following component was removed and replaced with new one: smr glenoid baseplate standard (part code 1375.15.610, lot number 2218374, sterilization (b)(6)).During revision surgery, the following reverse components were implanted as well: smr connector + screw small/std (part code 1374.15.310, lot number 2127512, sterilization (b)(6).Smr glenosphere dia.40mm (part code 1374.09.121, lot number 2500906, sterilization (b)(6)) smr reverse liner (part code 1365.50.815, lot number 23at488, sterilization (b)(6)).The patient is a male, date of birth (b)(6) 1957.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the component involved in this event, no pre-existing anomaly was found out in the (b)(4) items belonging to the lot number 2218374.This is the first and only complaint received on this lot number.The manufacturer tried to ask for additional information about the part code and lot number of the peg disassociated, but without success.Therefore we cannot further investigate the event, in particular with the aim of excluding any off-label use; according to the labelling of the smr glenoid baseplate standard with part code 1375.15.610, this component is allowed to be coupled only with pegs with specific part codes, but we do not know if the part code of the peg disassociated is included in the allowed combination or not.Thus, based on the available information: no pre-existing anomaly was found by checking the manufacturing charts of the baseplate involved in this adverse event.We did not receive any further information on the peg.We have no evidence to consider the event as product-related.Pms data: according to pms data, revision rate of smr glenoid baseplate, belonging to the family codes 1375.15.605/610/620, due to loosening/disassembly with the peg is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.

Brand Name
TT MB BASEPLATE
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22457622
Report Number3008021110-2025-00086
Device Sequence Number8443423
Product Code KWS
UDI-Device Identifier08033390089579
UDI-Public08033390089579
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.610
Device Lot Number2218374
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown